J. F. Zhang and X. H. Xia, “Identifiability Problems of Time-Delay HIV Models,” Proceedings of the 17th World Congress, The International Federation of Automatic Control, Seoul, 2008, pp. 283-288.
 J. M. Hyman and J. Li, “The Reproductive Number for an HIV Model with Differential Infectivity and Staged Progression,” Linear Algebra and Its Applications, Vol. 398, 2005, pp. 101-116. http://dx.doi.org/10.1016/j.laa.2004.07.017
 H.-D. Kwon, “Optimal Treatment Strategies Derived from a HIV Model with Drug-Resistant Mutants,” Applied Mathematics and Computation, Vol. 188, 2007, pp. 1193- 1204. http://dx.doi.org/10.1016/j.amc.2006.10.071